# SDR VNAA0606012

- Difficulty date: June 24, 2006
- Submitted: July 7, 2006
- Operation: Air carrier
- Aircraft: N230PS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7904
- Aircraft time: 5,315 hours, 5,303 cycles
- Engine: Ge CF348C1
- System (JASC): 2621 · Fire Bottle, Fixed
- Part: Fire Bottle
- Part number: 365000183
- Part serial: 49409D1
- Condition: Empty
- Location: Cargo Bay
- Part time: 16 hours, 15 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: W
- Precautionary procedure: A

## Discrepancy

CREW RECEIVED A CARGO BOTTLE LOW CAS MESSAGE.  AIRCRAFT RETURNED TO CLT WITHOUT INCIDENT.  MAINTENANCE INSPECTED AND REPLACED THE CARGO FIREX BOTTLE.  OPERATIONAL CHECKS WERE GOOD.  AIRCRAFT WAS RELEASED FOR SERVICE.
